CureZone   Log On   Join
Re: Mirena IUD Side Effects-Similar Problems
 
sissyl32 Views: 57,357
Published: 14 years ago
 
This is a reply to # 71,209

Re: Mirena IUD Side Effects-Similar Problems


Hi, I got the Mirena IUD in Feb. of 2004. My doctor advised this and I believed her like we usually do believe our doctors. That was the worst thing I could have done. Just 3 days ago, I went to the emergency room with a fever, soreness and tenderness in my lower abdomen, and pain in general in my back and stomach. I had a severe pelvic infection caused by my IUD. Now I am facing having it removed and I am so mad. I wanted my tubes tied to start with and my doc talked me out of that. I have had no period hardly at all which is ok, but I have had so many other side effects it is unreal. Sleeplessness, moody, pain, headaches, and painful intercourse and of course no sex drive. This is very unlike me and I am so glad to hear I am not alone in this. I will have this removed on March 30 and I am really scared to have it done and worried about what to do about birth control. I cant take pill because my sister had a stroke at age of 17 cause by them. So I am really in a fix. I with my doc would have just did what I wanted and tied my tubes. But she assured me it was safe and dependable. I have gained 29 pounds in the 14 months I have had it and am looking forward to getting my life back. I will warn everyone I can against this device and hope I can make a difference.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

9.203 sec, (1)